A comparison among various notions of viscosity solutions for Hamilton-Jacobi equations on networks - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2013

A comparison among various notions of viscosity solutions for Hamilton-Jacobi equations on networks

Abstract

Three definitions of viscosity solutions for Hamilton-Jacobi equations on networks recently appeared in literature ([1,4,6]). Being motivated by various applications, they appear to be considerably different. Aim of this note is to establish their equivalence.

Dates and versions

hal-00800506 , version 1 (13-03-2013)

Identifiers

Cite

Fabio Camilli, Claudio Marchi. A comparison among various notions of viscosity solutions for Hamilton-Jacobi equations on networks. Journal of Mathematical Analysis and Applications, 2013, 407 (1), pp.112-118. ⟨10.1016/j.jmaa.2013.05.015⟩. ⟨hal-00800506⟩
62 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More